Optimal Disturbance Rejection Control for Nonlinear Impulsive Dynamical Systems

In this paper, we develop an optimality-based framework for addressing the problem of nonlinear–nonquadratic hybrid control for disturbance rejection of nonlinear impulsive dynamical systems with bounded exogenous disturbances. Specifically, we transform a given nonlinear–nonquadratic hybrid perform...

Full description

Journal Title: Nonlinear Analysis: Theory, Methods & Applications Vol. 62; no. 8; pp. 1466 - 1489
Authors: W.M. Haddad, V. Chellaboina, N.A. Kablar, Sergey Nersesov
Format: Article
Published: 09/30/2005
Subjects:
Online Access: Full Text